Alert archive / New York / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 78, NWS Buffalo, NY

August 2, 2013Monroe County, Orleans County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Aug 2, 2013, 11:57 AM EDT for Monroe County, Orleans County, New York. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2013, 11:57 AM EDT (15:57 UTC)
Expired
Aug 2, 2013, 12:30 PM EDT
In force
33 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

Counties Monroe County, NY, Orleans County, NY

The radar

The Buffalo radar (KBUF), 91 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 444 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
444 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
910 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WUUS51 KBUF 021557
SVRBUF
NYC055-073-021630-
/O.NEW.KBUF.SV.W.0078.130802T1557Z-130802T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
1157 AM EDT FRI AUG 2 2013

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MONROE COUNTY IN WESTERN NEW YORK
  NORTHEASTERN ORLEANS COUNTY IN WESTERN NEW YORK

* UNTIL 1230 PM EDT

* AT 1153 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
  MILES WEST OF KENDALL TO IRONDEQUOIT...OR ALONG A LINE EXTENDING
  FROM 5 MILES NORTH OF ALBION TO ROCHESTER...AND MOVING NORTHEAST AT
  25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE...
  GREECE...
  IRONDEQUOIT...
  HILTON...
  HAMLIN BEACH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING QUARTER SIZED HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4336 7787 4335 7776 4324 7755 4328 7740
      4328 7738 4325 7738 4317 7756 4332 7818
      4338 7807 4338 7800
TIME...MOT...LOC 1556Z 243DEG 21KT 4332 7813 4319 7757

$$

ZAFF
1 follow-up statement
991 
WWUS51 KBUF 021629
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1229 PM EDT FRI AUG 2 2013

NYC055-073-021637-
/O.EXP.KBUF.SV.W.0078.000000T0000Z-130802T1630Z/
ORLEANS NY-MONROE NY-
1229 PM EDT FRI AUG 2 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONROE AND
NORTHEASTERN ORLEANS COUNTIES WILL EXPIRE AT 1230 PM EDT...

AT 1227 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE LINE 
OF SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAD MOVED INTO 
LAKE ONTARIO...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS ARE 
STILL POSSIBLE WITH ANOTHER LINE FROM THE LAKE ONTARIO SHORELINE 
ACROSS THE ROCHESTER METRO AREA SOUTH INTO LIVINGSTON COUNTY. THIS 
LINE WILL CONTINUE TO MOVE EASTWARD OVER THE NEXT HOUR INTO PORTIONS 
OF WAYNE AND ONTARIO COUNTIES. 

LAT...LON 4336 7787 4335 7776 4324 7755 4328 7740
      4328 7738 4325 7738 4317 7756 4332 7818
      4338 7807 4338 7800
TIME...MOT...LOC 1627Z 243DEG 21KT 4340 7790 4326 7734

$$

ZAFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 11:13 AM EDT, 44 minutes earlier.

Area forecast discussion, Aug 2, 11:13 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1113 AM EDT FRI AUG 2 2013

.SYNOPSIS...
AN UPPER LEVEL LOW WILL REMAIN JUST NORTH OF THE REGION AND BRING
CHANCES FOR SHOWERS THROUGH THE WEEKEND...WITH BELOW AVERAGE
TEMPERATURES LASTING INTO AT LEAST EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
REGIONAL RADARS SHOWS AN AREA OF SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING ACROSS THE NIAGARA FRONTIER LATE THIS MORNING AND TO THE
NORTHEAST ACROSS LAKE ONTARIO. THESE STORMS ARE ASSOCIATED WITH A
WEAK SHORT WAVE PASSING BY JUST TO THE NORTH OF LAKE ONTARIO ACROSS
CANADA. THE COMBINATION OF ADDED LIFT...MARGINALLY COLD AIR ALOFT
AND RELATIVELY STEEP LAPSE RATES ACROSS THE REGION WILL RESULT IN
SOME OF THESE STORMS PRODUCING FREQUENT LIGHTNING...BRIEF LOCALLY
HEAVY RAIN AND SOME SMALL HAIL BEFORE THIS DISTURBANCE SLOWLY EXITS
TO THE EAST. ALTHOUGH...THE THREAT OF SHOWERS AND THUNDERSTORMS WILL
STILL EXIST ALONG ANY LAKE BREEZE BOUNDARIES FOR THE REMAINDER OF THE
AFTERNOON.

ANOTHER SHORT WAVE IS FORECAST TO DIVE SOUTHEAST ACROSS LAKE ONTARIO
AND THE NORTH COUNTRY LATER TONIGHT. THE LIFT ASSOCIATED WITH THIS
IMPULSE AND ITS ATTENDANT SURFACE TROUGH WILL GENERATE A FEW MORE
SHOWERS AND THUNDERSTORMS. SOME LAKE EFFECT SHOWERS MAY SET UP LATE
TONIGHT AFTER THE BOUNDARY LAYER WINDS BECOME BETTER ALIGNED FROM
THE WEST NORTHWEST IN THE WAKE OF THE TROUGH.

TEMPERATURES TODAY ARE EXPECTED TO WARM INTO THE LOW TO MID
70S...THEN COOL INTO THE UPPER 50S/LOWER 60S TONIGHT. SLIGHTLY
COOLER READINGS ARE POSSIBLE IN THE SOUTHERN TIER VALLEY AND EAST OF
LAKE ONTARIO.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
THE GENERAL PATTERN WILL CHANGE LITTLE...WITH AN UPPER LEVEL TROF
AXIS EXTENDING FROM HUDSON BAY TO NEW ENGLAND THROUGHOUT THE PERIOD.
TIMING EMBEDDED SHORTWAVES IS OFTEN PROBLEMATIC IN THE LONG
RANGE...BUT NOW MODEL CONSENSUS IS BUILDING THAT AN INITIAL
SHORTWAVE WILL BE EXITING TO THE EAST ON SATURDAY. WHILE 850MB
TEMPERATURES WILL STILL BE MARGINALLY COLD ENOUGH FOR LAKE
CLOUDS...THE WEAK UPPER RIDGING BEHIND THE EXITING SHORTWAVE SHOULD
ALLOW FOR AT LEAST PARTIAL SUNSHINE ON SATURDAY.
MEANWHILE...LINGERING MORNING SHOWERS WITH THE EXITING DISTURBANCE
SHOULD TAPER OFF BY AFTERNOON. THIS SHOULD MAKE SATURDAY THE PICK OF
THE WEEKEND...WITH PARTIAL SUNSHINE AND HIGHS IN THE MID 70S
COMMONPLACE.

ANOTHER SHORTWAVE WILL APPROACH SATURDAY EVENING...WITH THIS LIKELY TO
DEEPEN AND SLOW AS IT CROSSES LATE SATURDAY NIGHT INTO SUNDAY. A
CONSENSUS OF LATEST SREF/GFS/NAM/ECWMF GUIDANCE DROPS 850 MB TEMPS
TO ABOUT +5C...WHICH IS COOLER THAN PREVIOUS MODEL CONSENSUS. THIS
SHOULD GIVE SUNDAY QUITE A FALL-LIKE FEEL...WITH COOL TEMPERATURES
AND LOTS OF LAKE ENHANCED CLOUD COVER. THE COMBINATION OF THE UPPER
LEVEL SHORTWAVE AND LAKE INDUCED CAPES OF 1000-1500 J/KG WILL RESULT
IN SOME LAKE EFFECT RAIN SHOWERS. EXPECT THESE TO BE CELLULAR IN
NATURE RATHER THAN ORGANIZED LAKE BANDS...BUT SHOULD BE FAIRLY
WIDESPREAD LATE MORNING AND EARLY AFTERNOON WITH THE PASSAGE OF THE
SHORTWAVE. COOL AIR ALOFT WILL BE FAVORABLE FOR GRAUPEL
DEVELOPMENT...WHICH WILL RESULT IN A LIMITED POTENTIAL FOR
LIGHTNING...EVEN FROM LOW TOPPED CELLS. HIGHS SHOULD BE IN THE UPPER
60S TO AROUND 70.

THE SHORTWAVE WILL GRADUALLY EXIT TO THE EAST SUNDAY NIGHT...WITH A
VERY SLOW CLEARING TREND EXPECTED AS COOL AIR ALOFT RESULTS IN LAKE
EFFECT CLOUDS. SURFACE HIGH PRESSURE IS FORECAST TO BUILD IN FROM
THE OHIO VALLEY LATE IN THE NIGHT...WITH DIMINISHING WINDS AND AT
LEAST A PARTIAL CLEARING LATE IN THE NIGHT. IT WILL BE QUITE
CHILLY...ESPECIALLY WHERE IT CLEARS OUT...WITH LOWS RANGING FROM THE
MID 40S TO THE MID 50S. BECAUSE OF THE VARIABLE CLOUD COVER...HAVE A
LOW FORECAST CONFIDENCE IN THE LOW TEMPERATURE FORECAST SUNDAY NIGHT.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
EARLY NEXT WEEK THE UPPER LEVEL TROUGH AXIS SHIFTS JUST A TAD TO THE
EAST...AND HIGH PRESSURE NEAR THE SURFACE SHOULD SLOWLY MOVE SE INTO
THE OH VALLEY AND THEN OFF THE MID ATLANTIC COAST. THIS SHOULD
ENSURE AT LEAST ONE DAY OF DRY WEATHER - MONDAY...AND PROBABLY
TUESDAY AS WELL. 00Z GUIDANCE IS IN A BIT BETTER AGREEMENT...WITH
THE GFS/ECMWF/GGEM ALL FORECASTING A FAIRLY SIGNIFICANT UPPER LEVEL
TROF PASSAGE MID-WEEK. TIMING DIFFERENCES STILL EXIST...WITH
FORECAST BLENDING THE FASTER GFS WITH THE SLOWER ECMWF...WITH THE
BEST CHANCE FOR SHOWERS/THUNDERSTORMS ON WEDNESDAY.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
A WEAK SHORTWAVE TROUGH IS MOVING ACROSS WESTERN NY AND PRODUCING A
BROKEN LINE OF THUNDERSTORMS FROM CENTRAL LAKE ONTARIO SW INTO
WESTERN NY.  THIS LINE WILL MOVE EAST THIS AFTERNOON AND POSSIBLY
AFFECT KART AND KROC AROUND OR BEFORE 18Z.  LATER THIS AFTERNOON
EXPECT A LAKE BREEZE CONVERGENT ZONE TO SET UP SOUTH OF LAKE
ONTARIO...WITH ADDITIONAL THUNDERSTORM DEVELOPMENT ROUGHLY ALONG THE
NYS THRUWAY WITH POSSIBLE IMPACTS TO KBUF-KROC.  THIS SHOULD
DIMINISH WITH THE LOSS OF DAYTIME HEATING.  LATER THIS
EVENING...PROBABLY JUST AFTER SUNSET...ANOTHER SHORTWAVE TROUGH
EVIDENT ON SATELLITE IMAGERY NEAR THE TIP OF NORTHERN MI WILL MOVE
SE....AFFECTING PORTIONS OF WESTERN NY.

IN TERMS OF FLIGHT CONDITIONS...MOST TAF LOCATIONS SHOULD REMAIN VFR
THROUGH 12Z...ALTHOUGH ANY THUNDERSTORM MAY BRIEFLY LOWER CONDITIONS
TO MVFR.  WINDS OVERALL SHOULD SLOWLY VEER FROM SW TO NW DURING THE
COURSE OF THE TAF CYCLE AND GENERALLY REMAIN UNDER 15KTS.

OUTLOOK...
SATURDAY THROUGH SUNDAY...MAINLY VFR WITH A SMALL CHANCE OF SHOWERS.
MONDAY...VFR.
MONDAY NIGHT AND TUESDAY...MVFR/VFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
SOUTHWEST WINDS WILL INCREASE AGAIN TODAY...RESULTING IN MARGINAL
SMALL CRAFT ADVISORY CONDITIONS ACROSS THE EASTERN NEARSHORES OF
LAKES ERIE AND ONTARIO.

ANOTHER SHOT OF COLD AIR ON SUNDAY WILL THEN BRING RENEWED CHANCES
FOR SCA ADVISORIES AS WINDS AND WAVES INCREASE ON BOTH
LAKES...ESPECIALLY LAKE ONTARIO. COOL AIR ALOFT WILL ALSO MAINTAIN
THE RISK OF WATERSPOUTS THROUGH THE WEEKEND...ESPECIALLY NEAR ANY
LAKE EFFECT CLOUD BANDS AND CONVERGENCE ZONES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LEZ040-
         041.
         SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
         LOZ045.

&&

SYNOPSIS...TJP
NEAR TERM...AR/TJP
SHORT TERM...APFFEL
LONG TERM...APFFEL/ZAFF
AVIATION...ZAFF
MARINE...APFFEL/TJP
Hazardous weather outlook, Aug 2, 5:17 AM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
517 AM EDT FRI AUG 2 2013

NYZ001>008-010>014-019>021-085-030930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
517 AM EDT FRI AUG 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042>045-062>065-030930-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
517 AM EDT FRI AUG 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF WATERSPOUTS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF WATERSPOUTS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ030-SLZ022-024-030930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
517 AM EDT FRI AUG 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

APFFEL

In the hours before

Local storm report, Aug 2, 11:39 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1139 AM EDT FRI AUG 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     HAIL             3 W SPENCERPORT         43.19N  77.87W
08/02/2013  M0.50 INCH       MONROE             NY   TRAINED SPOTTER

&&

EVENT NUMBER BUF1300255

AR
Local storm report, Aug 2, 11:50 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1150 AM EDT FRI AUG 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     HAIL             KENT                    43.33N  78.14W
08/02/2013  M1.00 INCH       ORLEANS            NY   TRAINED SPOTTER

&&

EVENT NUMBER BUF1300256

AR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 11:50 AM EDTSpecial Marine WarningBUF85 min
Aug 2, 4:25 PM EDTSpecial Weather StatementBUFMonroe35 min
Aug 2, 6:30 PM EDTSpecial Weather StatementBUFCayuga45 min

Nearby

Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.